MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Model Number SDM-SYS-6000-2D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a selenia dimensions mammography system procedure on (b)(6) 2025, the user was utilizing a switch on the unit to rotate the c-arm and the c-arm continued rotating after the switch was released.A field engineer was dispatched to assess the unit, ordered new c-arm switches and installed the new switches on the system.The field engineer indicates that the system is now working in accordance with manufacturer specifications.No patient or user injury was reported.
 
Additional Manufacturer Narrative
It was reported that the c-arm rotated into a chair and blew a fuse.The technician was rotating the c-arm, and it kept going after the rotation switch was released.A field engineer (fe) examined the equipment and found that the control inserts were likely sticking.The fe replaced the control inserts to resolve the issue.There were no reported patient or user injuries, and no additional information is available.A review of this device history showed that the issue of uncommanded c-arm movement did not return after the control inserts were replaced.It was noted that the control inserts and rotary switch were replaced on (b)(6) 2025, due to an issue with the buttons.The c-arm control inserts were replaced; however, no parts were returned for further investigation.The control inserts were 1665 days old at the time of replacement.The part was not returned for further investigation.The probable cause of the uncommanded movement is due to an issue with the control inserts.The likely cause is related to natural wear and tear on the component due to the component age of 1665 days.Further investigation could not be performed as the part was not returned.Due to the limited information provided and lack of part return, the root cause of the control inserts failure could not be determined.Conclusion: based on a review of the complaint, a capa is not needed at this time as there was no patient or user harm.The probable cause of the uncommanded movement is due to an issue with the control inserts.Additionally, the risk is considered very low based on the occurrence.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: a review of the complaint history for (b)(6) showed no additional complaints for uncommanded c-arm movement related to the control inserts.It was noted that the control inserts and rotary switch were replaced on (b)(6) 2025.The complaint review identified the control inserts were original to the system therefore, the dhr was reviewed.There were no discrepancies noted in the dhr.The control inserts were installed on this gantry with no issues noted.System product code: sdm-sys-6000-2d.Serial number: (b)(6).System manufacture date: november 5th 2020.System installation date: (b)(6) 2020.Unique device identified (udi): (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM
Common Device Name
FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key22214174
Report Number3005496266-2025-00021
Device Sequence Number8131712
Product Code MUE
UDI-Device Identifier15420045510753
UDI-Public(01)15420045510753(11)201105
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-2D
Device Catalogue NumberSDM-SYS-6000-2D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown